MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HELICAL SOFT VTA; ARTIFICIAL EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HELICAL SOFT VTA; ARTIFICIAL EMBOLIZATION DEVICE
Model Number 180308HC-S-V-A2
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The pusher and introducer were the only components returned for analysis.The investigation of the returned pusher found the implant to be separated from the pusher at the attachment bond section.The attachment monofilament profiles a tensile break at the attachment bond which is consistent with the device experiencing excessive force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage or when this occurred, but the damage is consistent with the device experiencing forces over specification.
 
Event or Problem Description
It was reported that an embolization coil implant was missing from the delivery pusher.There was no patient injury or intervention.The patient's condition is reported to be "good.".

Brand Name
MICROPLEX HELICAL SOFT VTA
Common Device Name
ARTIFICIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12595168
Report Number2032493-2021-00400
Device Sequence Number4306188
Product Code HCG
UDI-Device Identifier00816777022097
UDI-Public(01)00816777022097(11)210329(17)260228(10)2103295PE
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number180308HC-S-V-A2
Device Lot Number2103295PE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1